# SDR UPS06447857

- Difficulty date: August 10, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 65B0961411
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 860 TENSION TIE FWD CHANNEL ATTACHED S/STEEL PLATE TO FRAME CONNECTION 1 FASTENER HOLE OVAL AT LOWER (COUNT FROM O/B NR 5).  LT BS 860 TENSION TIE FWD CHANNEL ATTACHED S/STEEL PLATE REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02 REFER NRC 5279 FOR DETAIL.
